# SDR JR2R2011103100552

- Difficulty date: October 31, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK NR 1 CORROSION FOUND TO BE OUT OF LIMITS ON AAR WO# 1007307-2700-0130 REQUIRES REPLACEMENT.  REMOVED AND REPLACED RT SEAT TRACK NR 1  IAW CRJ 900 AMM 53-00-49-400-801 AS ON AAR WO# 1007307-2700-0141 AND MESA WO# 711009503.
